International Journal of Mathematical, Engineering and Management Sciences

ISSN: 2455-7749 . Open Access

Volume 1 (2016), Number 1 (June)

Stochastic Biometric System Modelling with Rework Strategy

Mangey Ram, Monika Manglik

Pages 1-17

View Article   PDF

Land Use Drivers of Population Dynamics in Tasks of Security Management and Risk Assessment

Ivan Kopachevsky, Yuriy V. Kostyuchenko, Otto Stoyka

Pages 18-25

View Article   PDF

Wavelet Variance, Covariance and Correlation Analysis of BSE and NSE Indexes Financial Time Series

Anuj Kumar, Sangeeta Pant, Lokesh Kumar Joshi

Pages 26-33

View Article   PDF

Fuzzy Reliability Theory Based on Membership Function

Shshank Chaube, S. B. Singh

Pages 34-40

View Article   PDF

Fuzzy Reliability of Two-Stage Weighted-k-out-of-n Systems with Common Components

Shshank Chaube, S.B. Singh

Pages 41-51

View Article   PDF